An introduction to classical and finite multiple zeta values
Masanobu Kaneko
Publications Mathématiques de Besançon no. 1  (2019), p. 103-129

We review some basic properties of multiple zeta values, in particular the theory of regularization and its connection to an identity between certain integral and series discovered in collaboration with S. Yamamoto. We also introduce the two “finite” versions of multiple zeta values, and a conjectural connection between them, which were discovered jointly with D. Zagier.

Nous décrivons certaines propriétés basiques des valeurs de fonctions zétas multiples. Nous explicitons en particulier la théorie des régularisations et son lien avec une identité, obtenue en collaboration avec S. Yamamoto, entre certaines intégrales et séries. Nous présentons également les deux versions « finies » des valeurs zétas multiples et un lien conjectural entre elles découvert conjointement avec D. Zagier.

Received : 2018-07-21
Published online : 2019-10-15
Classification:  11M32,  11B68
Keywords: multiple zeta values, regularization, finite multiple zeta values
@article{PMB_2019___1_103_0,
     author = {Masanobu Kaneko},
     title = {An introduction to classical and finite multiple zeta values},
     journal = {Publications Math\'ematiques de Besan\c con},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {1},
     year = {2019},
     pages = {103-129},
     language = {en},
     url = {https://pmb.centre-mersenne.org/item/PMB_2019___1_103_0}
}
Kaneko, Masanobu. An introduction to classical and finite multiple zeta values. Publications Mathématiques de Besançon, no. 1 (2019), pp. 103-129. pmb.centre-mersenne.org/item/PMB_2019___1_103_0/

[1] Shigeki Akiyama; Shigeki Egami; Yoshio Tanigawa Analytic continuation of multiple zeta-functions and their values at non-positive integers, Acta Arith., Tome 98 (2001) no. 2, pp. 107-116 | Zbl 0972.11085

[2] Tsuneo Arakawa; Tomoyoshi Ibukiyama; Masanobu Kaneko Bernoulli Numbers and Zeta Functions, Springer, Springer Monographs in Mathematics (2014) | Zbl 1312.11015

[3] Henrik Bachmann; Yoshihiro Takeyama; Koji Tasaka Cyclotomic analogues of finite multiple zeta values, Compos. Math., Tome 154 (2018) no. 2, pp. 2701-2721 | Zbl 07036916

[4] Pierre Deligne; Alexander B. Goncharov Groupes fondamentaux motiviques de Tate mixte, Ann. Sci. Éc. Norm. Supér., Tome 38 (2005) no. 1, pp. 1-56 | Zbl 1084.14024

[5] A. B. Goncharov Periods and mixed motives (2002) (preprint)

[6] Khodabakhsh Hessami Pilehrood; Tatiana Hessami Pilehrood; Roberto Tauraso New properties of multiple harmonic sums modulo p and p-analogues of Leshchiner’s series, Trans. Am. Math. Soc., Tome 366 (2014) no. 6, pp. 3131-3159 | Zbl 1308.11018

[7] Minoru Hirose Double shuffle relations for refined symmetric zeta values (2018) (https://arxiv.org/abs/1807.04747)

[8] Michael E. Hoffman References on multiple zeta values and Euler sums (https://www.usna.edu/Users/math/meh/biblio.html)

[9] Michael E. Hoffman The algebra of multiple harmonic series, J. Algebra, Tome 194 (1997) no. 2, pp. 477-495 | Zbl 0881.11067

[10] Michael E. Hoffman Quasi-symmetric functions and mod p multiple harmonic sums, Kyushu J. Math., Tome 69 (2015) no. 2, pp. 345-366 | Zbl 1382.11066

[11] Kentaro Ihara; Masanobu Kaneko; Don Zagier Derivation and double shuffle relations for multiple zeta values, Compos. Math., Tome 142 (2006) no. 2, pp. 307-338 | Zbl 1186.11053

[12] Kohtaro Imatomi; Masanobu Kaneko; Erika Takeda Multi-poly-Bernoulli numbers and finite multiple zeta values, J. Integer Seq., Tome 17 (2014) no. 4, 14.4.5, 12 pages | Zbl 1353.11032

[13] David Jarossay Double mélange des multizêtas finis et multizêtas symétrisés, C. R. Math. Acad. Sci. Paris, Tome 352 (2014) no. 10, pp. 767-771 | Zbl 1300.11089

[14] Ken Kamano Finite Mordell-Tornheim multiple zeta values, Funct. Approximatio, Comment. Math., Tome 54 (2015) no. 1, pp. 65-72 | Zbl 1407.11102

[15] Ken Kamano Weighted sum formulas for finite multiple zeta values, J. Number Theory, Tome 192 (2018), pp. 168-180 | Zbl 06943092

[16] Masanobu Kaneko; Kojiro Oyama; Shingo Saito Analogues of Aoki–Ohno and Le–Murakami relations in finite multiple zeta values (2018) (https://arxiv.org/abs/1810.04813)

[17] Masanobu Kaneko; Shuji Yamamoto A new integral-series identity of multiple zeta values and regularizations, Sel. Math., New Ser., Tome 24 (2018) no. 3, pp. 2499-2521 | Zbl 06904447

[18] Masanobu Kaneko; Don Zagier Finite multiple zeta values (in preparation)

[19] Kohji Matsumoto On the analytic continuation of various multiple zeta-functions, Number theory for the millennium II, A K Peters (2002), pp. 417-440 | Zbl 1031.11051

[20] Hideki Murahara Derivation relations for finite multiple zeta values, Int. J. Number Theory, Tome 13 (2017) no. 2, pp. 419-427 | Zbl 1391.11105

[21] Hideki Murahara; Mika Sakata On multiple zeta values and finite multiple zeta values of maximal height, Int. J. Number Theory, Tome 14 (2018) no. 4, pp. 975-987 | Zbl 06868489

[22] Masataka Ono Finite multiple zeta values associated with 2-colored rooted trees, J. Number Theory, Tome 181 (2017), pp. 99-116 | Zbl 1406.11087

[23] Kojiro Oyama Ohno-type relation for finite multiple zeta values, Kyushu J. Math., Tome 72 (2018) no. 2, pp. 277-285 | Zbl 06991350

[24] Christophe Reutenauer Free Lie Algebras, Clarendon Press, London Mathematical Society Monographs, Tome 7 (1993) | Zbl 0798.17001

[25] Julian Rosen Multiple harmonic sums and Wolstenholme’s theorem, Int. J. Number Theory, Tome 9 (2013) no. 8, pp. 2033-2052 | Zbl 1335.11013

[26] Shingo Saito; Noriko Wakabayashi Sum formula for finite multiple zeta values, J. Math. Soc. Japan, Tome 67 (2015) no. 3, pp. 1069-1076 | Zbl 1329.11093

[27] Shingo Saito; Noriko Wakabayashi Bowman-Bradley type theorem for finite multiple zeta values, Tôhoku Math. J., Tome 68 (2016) no. 2, pp. 241-251 | Zbl 06627838

[28] Kenji Sakugawa; Shin-ichiro Seki Finite and etale polylogarithms, J. Number Theory, Tome 176 (2017), pp. 279-301 | Zbl 06697564

[29] Kenji Sakugawa; Shin-ichiro Seki On functional equations of finite multiple polylogarithms, J. Algebra, Tome 469 (2017), pp. 323-357 | Zbl 1406.11088

[30] W. Specht Die linearen Beziehungen zwischen höheren Kommutatoren, Math. Z., Tome 51 (1948), pp. 367-376 | Zbl 0031.00602

[31] Roberto Tauraso Congruences involving alternating multiple harmonic sums, Electron. J. Comb., Tome 17 (2010) no. 1, R16, 11 pages | Zbl 1222.11006

[32] Roberto Tauraso; Jianqiang Zhao Congruences of alternating multiple harmonic sums, J. Comb. Number Theory, Tome 2 (2010) no. 2, pp. 129-159 | Zbl 1245.11008

[33] Tomohide Terasoma Mixed Tate motives and multiple zeta values, Invent. Math., Tome 149 (2002) no. 2, pp. 339-369 | Zbl 1042.11043

[34] Harry S. Vandiver On developments in an arithmetic theory of the Bernoulli and allied numbers, Scripta Math., Tome 25 (1961), pp. 273-303 | Zbl 0100.26901

[35] Michel Waldschmidt Valeurs zêta multiples. Une introduction, J. Théor. Nombres Bordx, Tome 12 (2000) no. 2, pp. 581-595 | Zbl 0976.11037

[36] Shuji Yamamoto Multiple zeta-star values and multiple integrals, RIMS Kôkyûroku Bessatsu, Tome B68 (2017), pp. 3-14 | Zbl 06937986

[37] Seidai Yasuda Finite real multiple zeta values generate the whole space Z, Int. J. Number Theory, Tome 12 (2016) no. 3, pp. 787-812 | Zbl 1406.11090

[38] Don Zagier Values of zeta functions and their applications, First European congress of mathematics (ECM), Birkhäuser (Progress in Mathematics) Tome 120 (1994), pp. 497-512 | Zbl 0822.11001

[39] Jianqiang Zhao Wolstenholme type theorem for multiple harmonic sums, Int. J. Number Theory, Tome 4 (2008) no. 1, pp. 73-106 | Zbl 1218.11005

[40] Jianqiang Zhao Mod p structure of alternating and non-alternating multiple harmonic sums, J. Théor. Nombres Bordx, Tome 23 (2011) no. 1, pp. 299-308 | Zbl 1269.11086